# SDR DALA2018112506839

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 118,019 hours, 16,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1098-1208
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SEAT TRACK-CORROSION FOUND ON CABIN SEAT TRACKS AROUND STA1098 TO STA1208, RBL88.5. REPAIRED PER SRM 51-10-02 AND 53-00-52. (LP 0839745)
